# SDR DL72S991233

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skin
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED FS 1340 VENTRAL STAB SKIN IS CRACKED RT SIDE.  FABRICATED DOUBLER PER M/M 55-30-0 FIG 801.  PERFORMED DYE CHECK PER PS 900-6-3 NR 1.  NO CRACKS FOUND PAST FASTENER HOLE.  OK TO INSTALL REPAIR.  INSTALLED REPAIR PER M/M 55-30-0 PG 801.
